# SDR DALA2024091609060

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 80,344 hours, 10,521 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 O2 STORAGE DOOR PANEL FELL/SWUNG OPEN ABOVE 38 G. F. D. C. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (4008857)
